Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Localizing equivariant bordism


Author: E. R. Wheeler
Journal: Proc. Amer. Math. Soc. 44 (1974), 485-491
MSC: Primary 57D85; Secondary 55B25
MathSciNet review: 0345122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The unitary bordism of a finite group is computed up to torsion and an equivariant Rohlin exact sequence is exhibited for groups of odd order.


References [Enhancements On Off] (What's this?)

  • [1] Pierre E. Conner, Lectures on the action of a finite group, Lecture Notes in Mathematics, No. 73, Springer-Verlag, Berlin-New York, 1968. MR 0258023
  • [2] P. E. Connor and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Math. und ihrer Grenzgebiete, Band 33, Springer-Verlag, Berlin; Academic Press, New York, 1964. MR 31 #750.
  • [3] E. E. Floyd, Periodic maps via Smith theory, Ann. of Math. Studies, no. 46, Chapter III, Princeton Univ. Press, Princeton, N.J., 1960.
  • [4] Erich Ossa, Unitary bordism of abelian groups, Proc. Amer. Math. Soc. 33 (1972), 568–571. MR 0293666, 10.1090/S0002-9939-1972-0293666-3
  • [5] R. E. Stong, Complex and oriented equivariant bordism, Topology of Manifolds (Proc. Inst., Univ. of Georgia, Athens, Ga., 1969), Markham, Chicago, Ill., 1970, pp. 291–316. MR 0273644
  • [6] Robert E. Stong, Notes on cobordism theory, Mathematical notes, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0248858
  • [7] R. E. Stong, Unoriented bordism and actions of finite groups, Memoirs of the American Mathematical Society, No. 103, American Mathematical Society, Providence, R.I., 1970. MR 0273645
  • [8] E. R. Wheeler, The oriented bordism of cyclic groups, Dissertation, University of Virginia, Charlottesville, Va., 1973.
  • [9] Joseph A. Wolf, Spaces of constant curvature, McGraw-Hill Book Co., New York-London-Sydney, 1967. MR 0217740

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85, 55B25

Retrieve articles in all journals with MSC: 57D85, 55B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0345122-3
Keywords: Equivariant bordism group, Rohlin exact sequence
Article copyright: © Copyright 1974 American Mathematical Society